

Timing	Glaucoma 360 New Horizons Forum (Feb 7, 2020) – FINAL Agenda
7:30 – 8:00 ar	n Registration, Breakfast and Exhibits
8:00 – 8:06 ar 6 mir)	
(01111	Adrienne L. Graves, PhD and Andrew G. Iwach, MD
	Co-Founders and Co-Chairs, Glaucoma 360
8:07 – 8:25 an	
(18 min	
(10	David W. Parke II, MD
	Chief Executive Officer
	American Academy of Ophthalmology
8:26 – 8:28 ar (2 mir	5 ,
(Anne Coleman, MD, PhD, President of American Academy of Ophthalmology; Professor
	of Ophthalmology, Stein Eye Institute, UCLA; Professor of Epidemiology, UCLA Fielding
	School of Public Health
8:29 – 9:15 ar	n Show me the money - Getting to Go in Early Stage Glaucoma Financing
(46 mii	n)
	Moderators:
	Emmett Cunningham, Jr., MD, PhD, MPH, Senior Managing Director, Blackstone Life
	Sciences
	Christy Shaffer, PhD, Partner, Hatteras Venture Partners
	Panelists:
	Hannah Chang, MD, PhD, Investment Director, Wu Capital USA
	Eugene de Juan, Jr., MD, Founder and Vice-Chairman, ForSight Labs
	Wende Hutton, General Partner, Canaan Jane Rady, MS, MBA, Sr. Vice President, Corporate Strategy and Business Development,
	Glaukos Corporation
	Presenting Companies:
	Diopter Corp, Chris Adams, Chief Executive Officer
	Qlaris Bio, Inc., Thurein Htoo, MS, MBA, Chief Executive Officer – WINNER OF THE 2020
	PERFECT PITCH AWARD
	Smartlens, Inc., Savas Komban, Chief Executive Officer
	Audience Q&A
9:16 – 10:12 a	am New Horizons in Devices



(56 min)	
	Moderators:
	Inder Paul Singh, MD, President, The Eye Centers of Racine & Kenosha
	David Richardson, MD, San Marino Eye
	Presenting Companies:
	BELKIN Laser Ltd., Daria Lemann-Blumenthal, LLB, EMBA, Chief Executive Officer
	ELT Sight, Inc., Matilda Parente, MD, FCAP, Chief Medical Officer
	Neuromodtronic GmbH, Karl Schweitzer, Chief Executive Officer
	Ivantis, Inc., Brett Trauthen, MSc, Chief Scientific Officer
	MicroOptx, Chris Pulling, Chief Executive Officer
	Sanoculis, Nir Israeli, Chief Executive Officer
	Audience Q&A
10:13 – 10:39 am	Break, Exhibits and Networking Opportunity
10:40 – 11:10 am	Industry Panel Discussion: Glaucoma Devices
(30 min)	
	Moderators:
	Data K. Hawan MD. Dating d Durfager 9. Chain of Outsthalmada and 9. Misual Criences
	Dale K. Heuer, MD, Retired Professor & Chair of Ophthalmology & Visual Sciences,
	Medical College of Wisconsin (MCW), Milwaukee, Wisconsin Retired Medical Director, Froedtert & MCW Eye Institute, Milwaukee, Wisconsin
	Senior Volunteer Research Scientist, Doheny Eye Institute, Los Angeles, California
	Schiol Volunteel Research Scientist, Doneny Lye institute, Los Angeles, cantornia
	Thomas Samuelson, MD, Founding partner and attending surgeon, Minnesota Eye Consultants
	Panelists:
	Alcon Vision, LLC, Paul Hallen, Vice President, Global Franchise Head, Surgical Retina and Glaucoma
	Allergan, Ramin Valian, Vice President, Interventional Glaucoma, Reimbursement and Pipeline, US
	Carl Zeiss Meditec, Inc., Angelo Rago, Global Head of Ophthalmic Diagnostics



	Glaukos Corporation, Jane Rady, MS, MBA, Sr. Vice President, Corporate Strategy and
	Business Development
	Haag-Streit Diagnostics, Monika Fischer, MSc, Senior Market Manager Perimetry; Author of Visual Field Digest
	Heidelberg Engineering, Kfir Azoulay, MBA, Head of Strategy
	Santen, Inc., Victor Chan, MS, MBA, Director, US Surgical Device Commercial Marketing
11:11 – 12:02 pm	New Horizons in Drug Delivery
(51 min)	Moderators:
	Michael Robinson, MD, Vice President and Therapeutic Area Head, Allergan James C. Tsai, MD, MBA, National Eye Health Education Program (NEHEP) Planning Committee, Chair NEHEP Glaucoma Subcommittee, NEI; President, New York Eye and Ear Infirmary of Mount Sinai; Chair, Department of Ophthalmology, Icahn School of Medicine at Mount Sinai
	Presenting Companies:
	Ocular Therapeutix, Michael H. Goldstein, MD, MBA, Chief Medical Officer
	Glaukos Corporation , Jane Rady, Sr. Vice President, Corporate Strategy and Business Development, Glaukos Corporation
	Allergan, Felipe A. Medeiros, MD, PhD, Professor of Ophthalmology, Vice Chair, Technology, Duke University School of Medicine
	3T Ophthalmics , Kimberly Cockerham, MD, FACS, Adjunct Clinical Associate Professor, Stanford University Department of Ophthalmology
	Kedalion Therapeutics , Casey Dougan, MBA, Chief Commercial Officer and VP, Operations
	Re-Vana Therapeutics, Michael Nash, Chief Commercialization Officer
	Zordera Inc., Murty Vyakarnam, PhD, Chief Executive Officer
	Audience Q&A
12:03 – 12:59 pm	Networking Buffet Luncheon

GLAUCOMA RESEARCH FOUNDATION

1:00 – 1:02 pm	Afternoon Catalyst:
(2 min)	
	Eydie Miller-Ellis, MD, Professor of Clinical Ophthalmology, Director, Glaucoma Service,
	Vice Chair for Faculty Affairs and Diversity Scheie Eye Institute; Perelman School of
	Medicine at the University of Pennsylvania
1:03 – 2:08 pm	Innovation 101: How to Translate an Idea into Breakthrough Therapies
(65 min)	
	Moderators:
	Adrienne Graves, PhD, Co-Chair, Co-Founder Glaucoma 360
	Malik Y. Kahook, MD, The Slater Family Endowed Chair in Ophthalmology; Vice Chair,
	Clinical & Translational Research; Chief, Glaucoma Service & Director, Glaucoma
	Fellowship, University of Colorado Anschutz Medical Campus Department of
	Ophthalmology
	Panelists:
	Jeannette Bankes, President and General Manager, Global Surgical Franchise, Alcon
	Vision, LLC
	Mikhail Boukhny, MS, PhD, Head of R&D Surgical Ophthalmology, Carl Zeiss Meditec AG
	Tak Cheung, MD, MBA, Principal, New Enterprise Associates (NEA)
	Jag Dosanjh, Senior Vice President, US Eye Care, Allergan
	Speakers:
	John Berdahl, MD, Clinician and Researcher, Vance Thompson Vision: "I have an idea,
	now what?"
	Reza Zadno, PhD, CEO, Avedro, Inc.: "I have a prototype, now what?"
	Eugene de Juan, Jr., MD, Founder and Vice-Chairman, ForSight Labs: "I have funding, now
	what?"
	Wiley Chambers, MD, Deputy Director, Division of Transplant & Ophthalmology Products,
	Center for Drug Evaluation & Research, FDA: "Navigating the regulatory gauntlet"
	Thomas A. Mitro, President and COO, Aerie Pharmaceuticals, Inc.: "Tips for Success learned from the trenches"
	Audience Q&A



2:09 – 2:49 pm (40 min)	New Horizons in Pharmaceuticals
(40 mm)	Moderators:
	Leslie S. Jones, MD, Chairwoman, Director of Glaucoma Services, Howard University
	Hospital Ruth Williams, MD, Glaucoma Specialist, Wheaton Eye Clinic
	Presenting Companies:
	Aerpio Pharmaceuticals, Inc., Kevin Peters, MD, Chief Scientific Officer & Vice President of R&D
	Emerald Bioscience, Inc., Brian Murphy, MD, Chief Executive Officer
	Mannin Research Inc., Doris Qamar, MBA, Director of Business Development
	Nicox SA, Tomas Navratil, PhD, Executive Vice President, Head of Research and
	Development
	Perfuse Therapeutics, Sevgi Gurkan, MD, MS, Founder and Chief Executive Officer
	Audience Q&A
2:50 – 3:11 pm	Break, Exhibits and Network Opportunity
3:12 – 4:02 pm (50 min)	New Horizons in Non-IOP Lowering Treatments
	Moderators:
	Sunita Radhakrishnan, MD, Glaucoma Specialist, Glaucoma Center of San Francisco, Research Director, Glaucoma Research and Education Group Ahmara Gibbons Ross, MD, PhD, Assistant Professor of Ophthalmology and Neurology, University of Pennsylvania
	Presenting Companies/Speakers:
	Aerie Pharmaceuticals, Casey C. Kopczynski, PhD, Chief Scientific Officer
	NanoGenics, Cynthia Yu-Wai-Man, PhD, MBBS, FRCOphth, Principal Investigator
	Neurotech Pharmaceuticals, Inc. , Jeffrey L. Goldberg, MD, PhD, Professor and Chair of Ophthalmology, Byers Eye Institute, Stanford University



	Noveome Biotherapeutics, Inc., Larry Brown, Sc.D., Executive Vice President, Chief Scientific Officer
	ONL Therapeutics, Inc., David Esposito, Chief Executive Officer
	RetNetX Bio , James C. Tsai, MD, MBA, National Eye Health Education Program (NEHEP) Planning Committee, Chair NEHEP Glaucoma Subcommittee, NEI; President, New York Eye and Ear Infirmary of Mount Sinai; Chair, Department of Ophthalmology, Icahn School of Medicine at Mount Sinai
	Derek S. Welsbie, MD, PhD, Assistant Professor of Ophthalmology, UC San Diego School of Medicine, Principal Investigator, Catalyst for a Cure Vision Restoration Initiative
	Audience Q&A
4:03 – 4:28 pm (25 min)	Industry Panel Discussion: Pharmaceuticals
(25 mm)	Moderators:
	Regine Pappas, MD , Glaucoma Specialist, Pinnacle Eye Center Tosin Smith, MD , Glaucoma Specialist, Ophthalmologist, Diplomate of the American Board of Ophthalmology, Glaucoma Associates of Texas
	Panelists confirmed to date:
	Aerie Pharmaceuticals, Inc., Thomas A. Mitro, President and COO
	Allergan, Ramin Valian, Vice President, Interventional Glaucoma, Reimbursement and Pipeline, US
	Santen, Inc., Ellie Chabi, MD, Vice President and Therapeutic Area Head for Glaucoma and Neuroprotection

GLAUCOMA RESEARCH FOUNDATION

4:29 – 5:20 pm	New Horizons in Glaucoma Diagnostics
(51 min)	
	Moderators:
	Neeru Gupta, MD, PhD, MBA, Professor and Dorothy Pitts Chair; Chief of Glaucoma, Department of Ophthalmology & Vision Sciences, University of Toronto Robert N. Weinreb, MD, Chairman & Distinguished Professor of Ophthalmology, Director of the Shiley Eye Institute; Director of the Hamilton Glaucoma Center, Morris Gleich, MD
	Chair in Glaucoma
	Presenting Companies:
	Implandata Ophthalmic Products GmbH, Kaweh Mansouri, MD, Chief Medical Officer NOVAI, David Pennington, Non-Executive Director
	OcuSciences, Inc., Kurt Riegger, President
	Olleyes, Inc., Alberto González García, MD, Chief Executive Officer
	Vivid Vision, James Blaha, Founder and Chief Executive Officer
	Zilia, Patrick Sauvageau, OD, MSc, Chief Executive Officer
	Audience Q&A
5:21 – 5:27 pm (6 min)	Forum Summation
(0)	Kuldev Singh, MD, MPH, Professor of Ophthalmology, Stanford University; Director,
	Glaucoma Service, Stanford Byers Eye Institute
5:28 – 5:34 pm (6 min)	Closing Remarks and Perfect Pitch Presentation:
	Adrienne L. Graves, PhD and Andrew G. Iwach, MD
5:35 – 7:00 pm	Reception, Exhibits and Networking